# SDR CKSA96112

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 830-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND SEAT TRACK AT LBL 50 CORRODED AT ATTACH POINTS FROM FS 830 TO FS 980.  REMOVED AND REPLACED SEAT TRACK AT LBL 50.  TASK NR 80939, CORROSION CARD NR 5700-0553.
